Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Diarrhea after having dialysis. Reason?

i have a pt that has dialysis three times a week. He has been currently having diarrhea for the past week or so, the nurse in charge said she has spoken to the dialysis unit and the medications that his given at dialysis are what gives him diarrhea, but when i spoke to the unit they said none of there medications would do that, they also said if he has diarrhea not to send him to dialysis because it increases the chance of infection. We can't get a clear answer. Thanks!
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
dialysis patients have decreased immunity
diarrhoea in dialysis patient can be due to
1.normal compensation of the body to decrease waste products
2.long term use of antibiotcs
2.or common gastroenteritis
so you need to go for stool study anf thenn we can difeerentiate the cause
take care
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor